# SDR HALA0700515

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 22,165 hours, 4,298 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU SHUT DOWN ON TAXI IN, PER FIM 49-11-01.  BITE ECU NO FAULTS OPS CK GOOD APU OK TO CONTINUE.
